# SDR MWEA060072

- Difficulty date: June 19, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N803ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48029
- Aircraft time: 49,364 hours, 46,324 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Insert
- Part number: 99365851
- Condition: Missing
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL AT STATION 886 TO 927 HAS MISSING INSERTS.  FABRICATED AND INSTALLED DOUBLER.
